HIGHER ORDER ASYMPTOTIC BEHAVIOR OF CERTAIN KÄHLER METRICS AND UNIFORMIZATION FOR STRONGLY PSEUDOCONVEX DOMAINS Joo, Jae-Cheon; Seo, Aeryeong;
We provide some relations between CR invariants of boundaries of strongly pseudoconvex domains and higher order asymptotic behavior of certain complete Khler metrics of given domains. As a consequence, we prove a rigidity theorem of strongly pseudoconvex domains by asymptotic curvature behavior of metrics.
E. Barletta, On the boundary behavior of the holomorphic sectional curvature of the Bergman metric, Matematiche (Catania) 61 (2006), no. 2, 301-316.
S. S. Chern and S. Ji, On the Riemann mapping theorem, Ann. of Math (2) 144 (1996), no. 2, 421-439.
S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271.
C. Fefferman, On the Bergman kernel and biholomorphic mappings of pseudoconvex domains, Bull. Amer. Math. Soc. 80 (1974), no. 4, 667-669.
C. R. Graham and J. M. Lee, Smooth solutions of degenerate Laplacians on strictly pseudoconvex domains, Duke Math. J. 57 (1988), no. 3, 697-720.
K. Hirachi, Scalar pseudo-Hermitian invariants and the Szego kernel on three-dimensional CR manifolds, Complex geometry (Osaka, 1990), 67-76, Lecture Notes in Pure and Appl. Math., 143, Dekker, New York, 1993.
K. T. Kim and J. Yu, Boundary behavior of the Bergman curvature in strictly pseudoconvex polyhedral domains, Pacific J. Math. 176 (1996), no. 1, 141-163.
P. F. Klembeck, Kahler metrics of negative curvature, the Bergmann metric near the boundary, and the Kobayashi metric on smooth bounded strictly pseudoconvex sets, Indiana Univ. Math. J. 27 (1978), no. 2, 275-282.
Q. K. Lu, On Kaehler manifolds with constant curvature, Acta Math. Sinica 16 (1966), 269-281 (Chinese); English transl. in Chinese Math. Acta 8 (1966), 283-298.
N. Mok, The uniformization theorem for compact Kahler manifolds of nonnegative holomorphic bisectional curvature, J. Differential Geom. 27 (1988), no. 2, 179-214.
S. Y. Nemirovskii and R. G. Shafikov, Uniformization of strictly pseudoconvex domains. I, Izv. Mat. 69 (2005), no. 6, 1189-1202.
S. Y. Nemirovskii and R. G. Shafikov, Uniformization of strictly pseudoconvex domains. II, Izv. Mat. 69 (2005), no. 6, 1203-1210.
S. I. Pincuk, Proper holomorphic maps of strictly pseudoconvex domains, (Russian) Sibirsk. Mat. Z. 15 (1974), 909-917, 959.
N. Seshadri, Volume renormalization for complete Einstein-Kahler metrics, Differential Geom. Appl. 25 (2007), no. 4, 356-379.
Y.-T. Siu, The complex-analyticity of harmonic maps and the strong rigidity of compact Kahler manifolds, Ann. of Math. (2) 112 (1980), no. 1, 73-111.
Y.-T. Siu and S.-T. Yau, Complete Kahler manifolds with nonpositive curvature of faster than quadratic decay, Ann. of Math. (2) 105 (1977), no. 2, 225-264.
Y.-T. Siu and S.-T. Yau, Compact Kahler manifolds of positive bisectional curvature, Invent. Math. 59 (1980), no. 2, 189-204.
S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), 25-41.